Mathematische Annalen

, Volume 307, Issue 2, pp 225–251

Determinant of complexes and higher Hessians

  • Fernando Cukierman

DOI: 10.1007/s002080050032

Cite this article as:
Cukierman, F. Math Ann (1997) 307: 225. doi:10.1007/s002080050032
  • 69 Downloads
Mathematics Subject Classification (1991): 14N99 

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Fernando Cukierman
    • 1
  1. 1.Departamento de Matematica, Ciudad Universitaria, Buenos Aires, (1428) Argentina (e-mail: fcukier@ mate.dm.uba.ar)AR

Personalised recommendations